RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 26, Number 6  


Vladimir Mikhailovich Kurochkin (on the occasion of his sixtieth birthday)
803
Multicriterial interpretation of a regularization method for ill-posed problems
I. M. Sobol'
805
An asymptotic estimate of the average number of steps of the parametric simplex method
A. M. Vershik, P. V. Sporyshev
813
Estimates for the rate of convergence of difference schemes for second-order variational elliptic inequalities in an arbitrary domain
S. A. Voitsekhovskii, I. P. Gavrilyuk, V. S. Sazhenyuk
827
Application of the elimination method in the solution of strongly elliptic systems by the finite element method
A. I. Gasanov, I. E. Kaporin
837
A difference scheme for nonstationary Maxwell equations in waveguide systems
A. R. Maikov, A. G. Sveshnikov, S. A. Yakunin
851
An inverse problem of linear radiative transfer theory
V. I. Gryn'
864
The method of spherical harmonics for solving the radiation transfer problem in a plane-parallel atmosphere
T. Z. Muldashev, U. M. Sultangazin
882
Diffraction of waves by a periodic structure consisting of oblique metal strips
S. N. Vorob'ev, L. N. Litvinenko, S. L. Prosvirnin
894
Algorithm for solving three-dimensional problems on non-stationary wave processes in condensed media
E. I. Andriankin, V. A. Andrushchenko, N. N. Holin
906
On a numerical scheme for solving the Navier–Stokes equations
V. M. Krivtsov
914
Calculation of the explosion of a rapidly flying body
L. V. Shurshalov
924

Scientific communications
Optimal linear information in the problem of reconstruction of the global maximum of a real function
L. Plaskota
934
A method of search for a limit saddle point
S. L. Ivanov
939
The rate of convergence of a difference scheme using the sum approximation method for generalized solutions
A. M. Kuzyk, V. L. Makarov
941
An algorithm for calculating the reflection coefficients in problems of diffraction by smooth corrugated surfaces in inhomogeneous media
A. S. Il'inskii, O. B. Popov
947
A scheme for computing near-axisymmetric gas flow and supersonic flow past a cylinder end-face at a low angle of attack
E. F. Zhigalko
951
On one class of solutions of a homogeneous system of the Maxwell equations for an isotropic medium
Yu. I. Hoodak
954
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020